Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomatika i Telemekhanika, 2010, Issue 1, Pages 34–45 (Mi at3)  

This article is cited in 2 scientific papers (total in 2 papers)

Applications in Practice

The servicing system MAP(PH)+MAP/PH/N/R as a model of optimizing an HTTP server with blockings

S. A. Dudin

Belarusian State University
Full-text PDF (498 kB) Citations (2)
References:
Abstract: We consider a multiline queueing system with joint or single queries. The number of queries in a connection is random and is not known when the connection is established. Queries arriving during each connection are described by the phase type input steam. Accepting a connection in the system is restricted by tokens. Connections arriving when no free tokens are present are refused. Single queries arrive without tokens. If the number of free slots in the system is not enough, the system is blocked.
Presented by the member of Editorial Board: S. F. Yashkov

Received: 12.05.2009
English version:
Automation and Remote Control, 2010, Volume 71, Issue 1, Pages 28–38
DOI: https://doi.org/10.1134/S0005117910010030
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: S. A. Dudin, “The servicing system MAP(PH)+MAP/PH/N/R as a model of optimizing an HTTP server with blockings”, Avtomat. i Telemekh., 2010, no. 1, 34–45; Autom. Remote Control, 71:1 (2010), 28–38
Citation in format AMSBIB
\Bibitem{Dud10}
\by S.~A.~Dudin
\paper The servicing system $MAP(PH)+MAP/PH/N/R$ as a~model of optimizing an $HTTP$ server with blockings
\jour Avtomat. i Telemekh.
\yr 2010
\issue 1
\pages 34--45
\mathnet{http://mi.mathnet.ru/at3}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2641096}
\zmath{https://zbmath.org/?q=an:1186.93068}
\transl
\jour Autom. Remote Control
\yr 2010
\vol 71
\issue 1
\pages 28--38
\crossref{https://doi.org/10.1134/S0005117910010030}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000273786000003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-74849116143}
Linking options:
  • https://www.mathnet.ru/eng/at3
  • https://www.mathnet.ru/eng/at/y2010/i1/p34
  • This publication is cited in the following 2 articles:
    1. V. M. Vishnevskii, A. N. Dudin, “Queueing systems with correlated arrival flows and their applications to modeling telecommunication networks”, Autom. Remote Control, 78:8 (2017), 1361–1403  mathnet  crossref  isi  elib
    2. Burkatovskaya Yu., Kabanova T., Vorobeychikov S., “Cusum Algorithms For Parameter Estimation in Queueing Systems With Jump Intensity of the Arrival Process”, Information Technologies and Mathematical Modelling: Queueing Theory and Applications, Itmm 2015, Communications in Computer and Information Science, 564, eds. Dudin A., Nazarov A., Yakupov R., Springer-Verlag Berlin, 2015, 275–288  crossref  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Avtomatika i Telemekhanika
    Statistics & downloads:
    Abstract page:258
    Full-text PDF :90
    References:44
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025